# SDR DLL15960259

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193W1189
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Nr 3 Te Vane
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 RT FLAP VANE CAME IN WITH WORN UPPER SKIN 15 TO 57 FROM INBOARD END.  REPLACED SKIN SECTION PER SRM CHAPTER 57-53-00 FIG 815.
